# SDR SWIA202053438

- Difficulty date: September 22, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 762-785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT FLOOR SILL MACHINED ANGLE BETWEEN FS 761.85 AND FS 785.15.  C-CHECK RO 10/17/2020.  REPAIRED CORROSION FOUND ON LT FLOOR SILL MACHINED ANGLE BETWEEN FS 761.85 AND FS 785.15, REF CRJ700 SRM AND MHI RJ REO.  ALL STEPS OF REO COMPLIED WITH IN THEIR ENTIRITY.  SEE CONTINUATION CARD FOR FURTHER DETAILS.  ALL CHECKS GOOD SKYCARD COMPLIED WITH.
